# SDR QXEA200701434

- Difficulty date: September 13, 2007
- Submitted: September 19, 2007
- Operation: Air carrier
- Aircraft: N345PH
- Make and model: Dhav DHC8202
- Aircraft serial: 476
- Aircraft time: 23,856 hours, 33,941 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 599
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C5 PDX - FLOORBOARD NUT PLATE AND FLANGE ARE CORRODED AT STATION 599.0 INBOARD OF LEFT INBAORD SEAT TRACK.  REPAIRED IAW SRM 51-40-11, 51-20-11, 51-20-36.
